| Model Number |
N/A |
| Medical Device Problem Codes |
Fracture (1260); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/30/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Turbo-ject over-the-wire single lumen peripherally inserted central venous catheter set.(b)(4).The event is currently under investigation.
Event or Problem Description
It was reported that the (b)(6) female patient had a picc line inserted for 11 days to administer iv antibiotics.The line fractured and began leaking at the junction between the hub and the clear flexible tubing.The doctor reported there have been no changes in clinical practice with regards to care, maintenance or insertion of the device.Reportedly the patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
Additional Manufacturer Narrative
Turbo-ject over-the-wire single lumen peripherally inserted central venous catheter set.(b)(4).A review of the review of complaint history, review of device history record, specifications and trends of the device was conducted during the investigation.The complaint device was not returned therefore, no physical examinations could be performed; however, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.The device history record was reviewed and no non-conformances were noted.It should be noted there were no other reported complaints for this lot number.Based on the information provided, no product returned and the results of our investigation, a definitive root cause could not be determined.We will continue to monitor for similar complaints.Per the risk assessment no further action is required.
Event or Problem Description
It was reported that the (b)(6) old female patient had a picc line inserted for 11 days to administer iv antibiotics.The line fractured and began leaking at the junction between the hub and the clear flexible tubing.The doctor reported there have been no changes in clinical practice with regards to care, maintenance or insertion of the device.Reportedly the patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.